U.S. doctors online nowAsk doctors free
OH
A 17-year-old female asked:

how should i treat my yeast infection while on omeprazole, clarithromycin, and amoxicillin ?

1 doctor answer1 doctor weighed in
Dr. Diane Minich
Family Medicine 37 years experience
Monistat: Try Monistat over the counter. If that does not work see your doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A member asked:

How can I prevent ear infections in my child?

3 doctor answers9 doctors weighed in
Dr. Michael Coogan
Pediatrics 48 years experience
Airway inflammation: Since ear infections begin with inflammation in the upper airway (nose and throat), parents should avoid situations that may lead to inflammation. These include, but are not limited to: cold viruses, irritants like cigarette smoke, and aeroallergens such as pollen, in certain susceptible children.
A member asked:

How do I know if a bacterial infection is causing my child to vomit and have diarrhea?

2 doctor answers4 doctors weighed in
Dr. Scott Tomaine
Pediatrics 20 years experience
It usually is not: Most of the time stomach bugs are caused by viruses rather than bacteria, and most of the bacterial causes are usually not treated in children. Bacterial stomach bugs are a bit more likely to cause high, prolonged fevers and bloody stools. The biggest worry with GI infections is dehydration. Make sure that your child stays hydrated and have him or her seen if you are at all concerned.
A 33-year-old member asked:

What is the difference between bacterial vaginosis and a vaginal yeast infection?

2 doctor answers2 doctors weighed in
Dr. Angela Savatiel
Obstetrics and Gynecology 26 years experience
Different causes: Bacterial vaginosis is caused by bacteria normally found in the vagina. Discharge is white to grey and often has a fishy odor. Yeast is caused by a fungus; discharge is thick and clumpy often with itching. The first is treated with an antibiotic, the second with antifungal medication. People often self diagnose incorrectly and use the wrong treatment.
A 21-year-old member asked:

Can I take antibiotics or over-the-counter anti-diarrheal drug for ane. Coli infection?

2 doctor answers4 doctors weighed in
Dr. Jeffrey Crespin
Gastroenterology 28 years experience
Yes: The strains of e.Coli that cause travelers diarrhea can be treated with the antibiotics Cipro (ciprofloxacin) or rifaximin. Antidiarrheal can be taken for symptoms. In the past there was some concern that antidiarrheals would prolong the infection, but that does not seem to be the case.
A 21-year-old member asked:

If I have had a methicillin-resistant staphylococcus aureus (mrsa) infection or been told that I carry mrsa, am I at high risk for developing a serious MRSA infection if I get seasonal influenza?

3 doctor answers5 doctors weighed in
Dr. Booth Wainscoat
Infectious Disease 21 years experience
It is possible: Not all patients with a history of MRSA have problems after influenza. It is very important to inform your doctor if you experience a relapse of symptoms after influenza.Early recognition & proper treatment of MRSA is crucial in avoiding serious complications.#1 is prevention of influenza with vaccine, hand hygiene & cough etiquette.Severe MRSA infection without a prior history of MRSA is possible.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Sep 29, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.